# SDR UIEA2020042900918

- Difficulty date: April 29, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,545 hours, 21,328 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144955000702
- Part serial: VBRDP078
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HIGH N2 VIBRATION READINGS NOTED ON ENG 1.( RAN ENG AND FOUND INDICATION INTERMITTENT. PLACED INDICATION ON MEL 77-31-01-01, MDDR 127716, CAT 'C'.   LP  1131038:   REMOVED AND REPLACED #1 ENGINE COMPRESSOR REAR FRAME ACCELEROMETER ASSY IAW B767 AMM 77-31-02. OPS CHECKS GOOD. PERFORMED ENGINE RUN PER AMM 71-00-00. N2 VIB INDICATION NORMAL. THIS CLEARS DMMI 127716. DDG PROCEDURES REVERSED TO NORMAL CONFIG. PLACARDS REMOVED.  )
